I take opiate med for neuropathy pain..I had been taking oxycodone immediate release with dilaudid to take if needed for rescue pain..dr had wanted me to take timed release dilaudid for night release but it just came out with powder and tab residue in stool..
The timed release incident was 3yrs ago .....in last year due to my autoimmune issues, Pain increased and so I was put on oxymethorphone er and now have terrible drenching sweats and a new symptom of intense burning skin...thinking irregular release of oxy er..,,,.
My doctor said take dextromethorphan for this. It has helped some but I am still sweating a lot 2 hrs before needing to take the 12 hr time release oxymethorphone..
I do not not want to take the dilaudid for symptoms of withdrawal and I understand why he says to do this but I think I need to go back to immediate release..
Has anyone tried this...God Bless all of us who have to take opiates for any reason..
What do you all think..any suggestions?
Usually it takes a bit of time for your body to get use to the new timing but you will. Discuss with your doctor your symptoms and maybe he can adjust the times you take. Opiates control so many organ functions , that when you have a sudden change , there is quite a bit trying to transition. Stay well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.